Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes the penis to ascend into the abdomen?

Answered by
Dr.
Dr. Saddiq Ulabidin

General & Family Physician

Practicing since :2011

Answered : 1754 Questions

default
Posted on Tue, 22 May 2018 in Penis Problems
Question: What reasons might cause a 65 year man to have problems with a penis that continually ascends back into m abdomen.
doctor
Answered by Dr. Saddiq Ulabidin 2 hours later
Brief Answer:
Can be physiological but prostate relations should be ruled out

Detailed Answer:
Hi! Welcome to Healthcaremagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you had been experiencing lately.

Based on the history you have shared, it can be physiological age related decreased skin tone which can increase the retraction usually caused by cold exposure in winters or due to decreased sex hormones production by the gonads but can also be pathological like prostatic issues or sourround hernias or loose inguinal rings or lax muscular layer along the base of penis. Kindly get it reviewed by a urologist in detail and get ultrasound of gonads and pelvis.

Pelvic floor muscle excercises after the review by a physiotherapist and under proper guidance can be started.

Hormonal adjuncts can only be used after getting levels by tets to estimate the need and requirements.

Using supplements for calcium, vitamin D3, and B 12 may help.

Hope this has answered your query. If you have any more questions please feel free to ask. Regards.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics ,   ,  

Recent questions on  Vitamin d3

doctor1 MD

Vitamin D3 level is insufficient - 25.64* ng/ml. What medicines should be taken?

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound. went to orthopedician they suggested couple of tests related to auto immune arthiritis, results are...

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?

doctor1 MD

I am 68 years of age. I was feeling stiffness in my legs after a walk for about 2 kms. This was a recent development. Investigation of Vitamin D3 in my body revealed 12.3 ng/mL. The doctor has prescribed 1 Cap of Remyclin D after breakfast every day for 2 months. Please advise me the reason for lower Vitamin D3 and what are its implication.